MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H-10; INTRAOCULAR LENS
Model Number AQ2010V
Medical Device Problem Codes Device Operates Differently Than Expected (2913); Compatibility Problem (2960); Torn Material (3024)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Silicone ultraviolet-absorbing posterior chamber three piece foldable intraocular lens (elastimide®).(b)(4).
 
Event or Problem Description
The reporter stated the aq2010v silicone three piece lens +20.0 diopter was partially inserted in the patient's eye on (b)(6) 2016 when the lens was clipped by the inserter, the lens was explanted on (b)(6) 2016 without patient injury.It was indicated that the cause of the lens damage was due to possible human error.
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
Additional information received.The facility reported a cq cartridge was used but this cartridge is not the recommended cartridge for the model lens used (b)(4).

Brand Name
SEE H-10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key6046694
Report Number2023826-2016-01490
Device Sequence Number13575030
Product Code HQL
UDI-Device Identifier00841542100229
UDI-Public(01)00841542100229(17)181130
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P900048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2018
Device Model NumberAQ2010V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 09/21/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date10/21/2016
Supplement Report FDA Received Date12/13/2016
02/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTRIDGE MODEL - LOT NUMBER UNK; INJECTOR MODEL - LOT NUMBER UNK
Patient Age58 YR